Page 2 of 3 FirstFirst 123 LastLast
Results 11 to 20 of 23

Thread: Eye appointment today with the Opthalmological specialist

  1. #11
    Join Date
    Feb 2011
    Posts
    2,036
    Thanks
    345
    Thanked 365 Times in 315 Posts

    Default

    Quote Originally Posted by Toradoradi View Post
    Glad to hear there is no eye damage! It sucks that the meds have horrible side effects on you though but at least your eyes are doing alright!
    Hi Tori,
    Like i told pain i actually think the drugs to much for my system and if it affects me to bad even though i've wanted a drug to help me such alot, i'll soon pull myself slowly off it. xxx

  2. #12
    Join Date
    Mar 2011
    Location
    pinjarra, western australia
    Posts
    2,914
    Blog Entries
    1
    Thanks
    1,393
    Thanked 1,617 Times in 1,107 Posts

    Default

    hi peridot 20-gem,
    sorry to hear you are having such a bad time.

    plaquinel at the strength you are taking effects about 1 in 1000 people. in australia we also have 1 yearly checks, just to play it safe. vision problems will always start at the back of the retina. you will get a blur then a black spot appearing in the middle of your vision.

    if it is caught soon enough, it is reversable, simply by stopping the medication.

    my rhummy has never seen a case. but still likes the yearly examination.

    hope your side effects lessen. thinking of you.

  3. #13
    Join Date
    Feb 2011
    Posts
    2,036
    Thanks
    345
    Thanked 365 Times in 315 Posts

    Default

    Quote Originally Posted by craftkeeper View Post
    Hi i'm so sorry you are having problems with the Plaquenil also..I had to go to my Rheumy today with problems with my eyes also,pain and blisters under eyelids and my eyes are so sensitive to the light. He told me it wasn't the Plaquenil, it was a reaction to the sun and i needed to be more careful. I was so sure it was the medication and he told me i needed to stay on it that very few people have problems.. Hope all goes well with you
    Hi craftkeeper,
    I'd got to have my eyes doubled checked to see if they was ok but otherwise i'm getting nausea, stomach pain.
    Do you have raynauds because i do and i had those problems which your having blisters and over my face before being diagnosed plus i've got them around my mouth at the moment but the plaquenil can cause skin rashes also. I get pain with my eyes but especially my left always feels like there's sandpaper across the bottom of the eye. Sun can cause alot of damage if i'm out just 10mins when it worm here i get inside quickly as it burns my skin then the irritation of rashes start.
    Try keeping out the sun as much as you can even though it's hard if you've got to go somewhere and also put on 50 lotionto protect your skin and if it does'nt ease, it may be the plaquenil.
    I hope if eases up on you mate because these problems can be so sore to the skin it's terrible. xxx

  4. #14
    Join Date
    Feb 2011
    Posts
    2,036
    Thanks
    345
    Thanked 365 Times in 315 Posts

    Default

    Quote Originally Posted by michelefish View Post
    Glad everything worked out good for you !!!!!!!
    TAKE CARE MICHELE
    Cheers michele,
    I'll just see how i go now with the side affects finding that so hard and it dow half drag you down. xxx

  5. #15
    Join Date
    Feb 2011
    Posts
    2,036
    Thanks
    345
    Thanked 365 Times in 315 Posts

    Default

    Quote Originally Posted by tgal View Post
    Glad there was no damage. On the doses we take (200 or 400) very few people have eye issues. The problem usually comes on higher doses used to treat malaria. We do have to be careful and have the eye checks often. My doctors said once a year but it seems like yours want it more often.

    I noticed you said something about the plaquenil making you feel bad? I am so sorry. I have never had any problems with it so I hope it gets better soon
    Hi Mari,
    It's good the eye test is ok besides other complications i have with my eyes but that's to be put right with my eye test in may.

    Mari i actually think before i'm taking so much medication now my body after 25yrs as got to the point where it can only take so much now and this plaquenil is making me feel really bad and i dread tomorrow the caffeter as well.

    You takecare mate & i hope your feeling ok. xxx

  6. #16
    Join Date
    Feb 2011
    Posts
    2,036
    Thanks
    345
    Thanked 365 Times in 315 Posts

    Default

    Quote Originally Posted by Colleenc View Post
    Goodnews Terri!!!
    Thanks colleen mate and i hope your abit better today even though your in such pain mate. xxx

  7. #17
    Join Date
    Feb 2011
    Posts
    2,036
    Thanks
    345
    Thanked 365 Times in 315 Posts

    Default

    Quote Originally Posted by steve.bryce View Post
    hi peridot 20-gem,
    sorry to hear you are having such a bad time.

    plaquinel at the strength you are taking effects about 1 in 1000 people. in australia we also have 1 yearly checks, just to play it safe. vision problems will always start at the back of the retina. you will get a blur then a black spot appearing in the middle of your vision.

    if it is caught soon enough, it is reversable, simply by stopping the medication.

    my rhummy has never seen a case. but still likes the yearly examination.

    hope your side effects lessen. thinking of you.
    Hi Steve,

    Thanks mate for the support and they're only going to do another to checks like i've mentioned, it's the side affects mate they're driving me up the wall at the mo and i feel sorry for those on the site and otherwise who are having these bad affects.

    Well steve i hope they lesson mate but they seem to be getting stronger everyday. ahhhhhhhh

    Cheers mate xxx

  8. #18
    Join Date
    Mar 2011
    Location
    United States
    Posts
    15
    Thanks
    4
    Thanked 2 Times in 2 Posts

    Default

    REALLY REALLY hoping the side effects you're having get better!!!!

  9. #19
    Join Date
    Feb 2011
    Posts
    2,036
    Thanks
    345
    Thanked 365 Times in 315 Posts

    Default

    Quote Originally Posted by PainGoAway View Post
    REALLY REALLY hoping the side effects you're having get better!!!!
    Thanks pain for your caring support mate & i hope your feeling ok? xxx

  10. #20
    Join Date
    Dec 2010
    Location
    mississippi
    Posts
    176
    Thanks
    39
    Thanked 22 Times in 22 Posts

    Default

    Hello Terri, Im so glad you got good new's on your eye exam, Just so hopeing your stomach and
    body hurry up and adjust to the plaquinel, I had problems at first with the plaq but after aprox 8 weeks the side affects seem to ease up a bit. My body is also kinda sensitive to a lot of different types of drugs some do ok while a lot of the new drugs dr's want to try me on just seem to do more harm than good as with the side affects and make me so sick.
    But for me after i got use to the plaquinel i did notice less pain and more entergy.
    Lot's of love to you!!!!!!!!!!!!!! ~Diane~
    ~Where Hope Grow's, Miracle's Blossom~
    Diagnosed,
    (CNS) Vasculitis, Lupus, Neuro-Behcet's, Raynaud's, Fibromyalgia, Diabetes, Earley M.S., Buerger's Syndrome.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •